# SDR SIMA20120409009

- Difficulty date: April 9, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 21,227 hours, 18,475 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: E2208
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2786 THE CREW REPORTED, RECEIVED A BRAKE OVERHEAT CAUTION MESSAGE MOMENTARY ON DESCENT.  ALL INDICATIONS WERE GREEN THEN ON FINAL LEFT OUTBOARD TEMPERATURE INDICATION STARTED CLIMBING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS REMVOED FROM SERVICE.  REMOVED AND REPLACED NR 1 BRAKE TEMPERATURE SENSOR PER AMM 32-47-01. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
